Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1984, Volume 23, Number 5, Pages 578–596 (Mi al1882)  

This article is cited in 1 scientific paper (total in 1 paper)

Subgroups of a symplectic group over the field of fractions of a Euclidean ring

A. I. Shkuratskii


Full text: PDF file (4966 kB)

Bibliographic databases:
UDC: 512.4
Received: 19.09.1984

Citation: A. I. Shkuratskii, “Subgroups of a symplectic group over the field of fractions of a Euclidean ring”, Algebra Logika, 23:5 (1984), 578–596

Citation in format AMSBIB
\Bibitem{Shk84}
\by A.~I.~Shkuratskii
\paper Subgroups of a symplectic group over the field of fractions of
a Euclidean ring
\jour Algebra Logika
\yr 1984
\vol 23
\issue 5
\pages 578--596
\mathnet{http://mi.mathnet.ru/al1882}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=817032}


Linking options:
  • http://mi.mathnet.ru/eng/al1882
  • http://mi.mathnet.ru/eng/al/v23/i5/p578

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. V. Moiseenkova, Ya. N. Nuzhin, “Promezhutochnye podgruppy grupp Steinberga nad polem chastnykh koltsa glavnykh idealov”, Vladikavk. matem. zhurn., 12:4 (2010), 60–66  mathnet
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:12
    Full text:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021